Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Tensor products of quaternion algebras


Author: A. A. Albert
Journal: Proc. Amer. Math. Soc. 35 (1972), 65-66
MSC: Primary 16A40
MathSciNet review: 0297803
Full-text PDF Free Access

Abstract | Similar Articles | Additional Information

Abstract: Two quaternion division algebras have a common quadratic subfield if their tensor product contains zero-divisors.


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A40

Retrieve articles in all journals with MSC: 16A40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0297803-6
Article copyright: © Copyright 1972 American Mathematical Society